I have not heard of that nor can I find anything in the literature about it being a side effect of thyroid hormone replacement. It does happen with antidepressants and of course any estrogen replacement (?some heart meds too) and I did read something about a fatty acid imbalance but unsure if that would affect you post menopause. I am also postmenopausal and have been on levothyroxine over five years without any breast symptoms so I am not much help from personal experience. Of note, even if your levels are within normal range, they might not be optimal for you. I just lost some weight, started feeling crummy, and sure enough, my TSH had dropped to .5, still normal but not optimal for me. All I can think of is maybe your weight has changed or shifted and this has affected size or fat content of breasts, causing discomfort from increased heaviness.
Reply To: Feels like PMS all the timeLiz19672019-02-25T07:56:19-08:00